# SDR UIEA2013041500227

- Difficulty date: April 15, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 70,119 hours, 21,161 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE "CABIN ALT AUTO 1", BIT CABIN ALT AUTO CONTROLLER NO FAULTS FOUND MESSAGE CLEARED IAW AMM 21-31-00.
